# SDR IPXA2017090821474

- Difficulty date: September 7, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 72,508 hours, 14,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Damaged
- Location: Evas Container
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EVAS CONTAINER CAME LOOSE AND FELL ONTO THE COCKPIT FLOOR DURING TAKEOFF. REPAIRED THE INSERTS ON THE EVAS CONTAINER.
